APEXXX & OPAL Dietary Supplement Recall [US]


US Flag

US/Silver Spring: FDA Logo BlueNuway Distributors LLC recalls APEXXX Dietary Supplements due to undeclared Sildenafil, a PDE-5 Inhibitor, the active ingredient in an FDA-approved drug for Erectile Dysfunction (“ED”) making this product an unapproved drug and serious health hazard. FDA: http://ht.ly/WkG9S

Direct link: http://www.fda.gov/Safety/Recalls/ucm478919.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following Dietary Supplements are subject to this recall:

  • APEXXX Dietary Supplements, packaged in a single blister pack containing one (1) tablet with a UPC of 705105963617. All lots of APEXXX sold in 2014 to June 2015 are included in this recall.

According to the FDA, the APEXXX Dietary Supplements can be identified by its black packaging enclosing a yellow, diamond-shaped tablet embossed with the brand, “APEXXX”. The Dietary Supplements were sold in retail store located in Orlando, Florida for further sale in smoke shops, convenient stores and gas stations. The product may also have been further sold online over the Web.

Nuway Distributors is also recalling all lots of OPAL Dietary Supplements because this product is sourced from the same vendors as the APEXXX product and might also have the same undeclared Sildenafil ingredient.

  • OPAL Dietary Supplements, packaged in a single blister pack containing one (1) tablet with a UPC of 794504852400. All lots of OPAL are included in this recall.

Like the APEXXX product, the OPAL Dietary Supplement can be identified by the black packaging, but with a black, diamond-shaped tablet (rather than the APEXXX Supplement’s yellow tablet). OPAL was also sold in a retail store located in Orlando, Florida for further sale in smoke shops, convenience stores and gas stations. Like the APEXXX Dietary Supplement, OPAL may also have been further sold online over the Web.

Sildenafil is not listed on the product labels of either of these Dietary Supplements. Sildenafil may interact with Nitrates found in some prescription drugs such as Nitroglycerin and may lower blood pressure to dangerous levels that may be life threatening. Consumers with Diabetes, High Blood Pressure, High Cholesterol or Heart Disease often take Nitrates. Additionally, the product may cause side effects, such as headaches and flushing.

If you believe you have purchased or have in your possession either of these recalled Dietary Supplements, please do not consume them. Instead, kindly return the product to the store where you purchased it for a full refund.

If you have any questions about this recall, please contact the company at 1-407-722-0061 or e-mail at nuwaydistributors@gmail.com.

==> To see other recalls and notifications caused by undeclared Sildenafil, please search for “Sildenafil” using the Search Box at the top of this page.

Want to read more about this recall? Please click on the links above to visit the originating site.

Want to read more about other recalls? Please click on the links below.

___________________________________________________________

Additional information about this recall:
Recalls Direct RIN: 6265-2015
More recalls? Back to the main Recalls Direct page: http://www.RecallsDirect.com/
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org/
E. & O. E.

☞ Want to e-mail or share this recall? Simply use the “Share this” options below.
☞ Is this recall relevant to you? Click on the “Like” button below.

 

%d bloggers like this: